Alert archive / Washington / Small Craft Advisories in 2011
Small Craft Advisory 751, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Jun 25, 2011, 2:57 AM PDT. It took effect at Jun 25, 2011, 2:00 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 2:57 AM PDT (09:57 UTC)
- In effect from
- Jun 25, 2011, 2:00 PM PDT
- Expired
- Jun 26, 2011, 2:54 AM PDT
- In force
- 13 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
891 WHUS76 KSEW 250957 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 257 AM PDT SAT JUN 25 2011 PZZ131-132-251800- /O.CAN.KSEW.SC.Y.0750.000000T0000Z-110625T1000Z/ /O.NEW.KSEW.SC.Y.0751.110625T2100Z-110626T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 257 AM PDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WIND...WEST WINDS INCREASING TO 15 TO 25 KT MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
208 WHUS76 KSEW 251544 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 844 AM PDT SAT JUN 25 2011 PZZ131-132-252345- /O.CON.KSEW.SC.Y.0751.110625T2100Z-110626T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 844 AM PDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. * WIND...WEST WINDS INCREASING TO 15 TO 25 KT MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
797 WHUS76 KSEW 252139 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 239 PM PDT SAT JUN 25 2011 PZZ131-132-260545- /O.CON.KSEW.SC.Y.0751.000000T0000Z-110626T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 239 PM PDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WIND...WEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
726 WHUS76 KSEW 260340 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 840 PM PDT SAT JUN 25 2011 PZZ131-132-261145- /O.CON.KSEW.SC.Y.0751.000000T0000Z-110626T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 840 PM PDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WIND...WEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
638 WHUS76 KSEW 260954 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 254 AM PDT SUN JUN 26 2011 PZZ131-132-261100- /O.CAN.KSEW.SC.Y.0751.000000T0000Z-110626T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 254 AM PDT SUN JUN 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 9:20 PM PDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 24, 9:20 PM PDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 920 PM PDT FRI JUN 24 2011 .SYNOPSIS...AN UPPER LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL BE REPLACED BY AN UPPER RIDGE BY SUNDAY. ANOTHER UPPER LOW WILL DROP OFFSHORE NEXT WEEK BUT THEN HEAD INTO NORTHERN CALIFORNIA. BY MIDWEEK AN UPPER TROUGH MOVING INTO BRITISH COLUMBIA WILL START TO AFFECT WESTERN WASHINGTON. && .SHORT TERM...SCATTERED SHOWERS THIS EVENING HAVE BEEN DEVELOPING AROUND NORTHERN HOOD CANAL AND DRIFTING ESE THRU SRN SNOHOMISH AND KING COUNTY. THAT MATCHES UP PRETTY WELL WITH THE POP FCST...BUT THE SHOWERS WILL END FOR THE MOST PART OVERNIGHT. THERE IS STILL A CHANCE OF A SHOWER OR PERHAPS SOME MORNING DRIZZLE INTO SATURDAY...BUT THE UPPER TROUGH OVER B.C. AND ALTA WILL BE SHIFTING EAST AND THE CLOUDS AND SHOWERS WILL GIVE WAY TO A BIT OF A RIDGE BUILDING BY SUNDAY. SUNNY WARMER WEATHER SUNDAY MAY LAST INTO MONDAY. .LONG TERM....ANOTHER UPPER TROUGH WILL BE DROPPING SE OFFSHORE EARLY NEXT WEEK...THE GFS HAS AN UPPER LOW CENTER JUST OFF NRN CALIF NEXT TUE. THAT MAY TAKE MOST OF THE MOISTURE SOUTH INTO NRN CALIF AND OREGON WITH PRECIP IN THE WESTERLIES WELL NORTH OF WA. A CUTOFF UPPER LOW OVER NRN CALIF SEEMS UNUSUAL AS WE GET CLOSER TO JULY BUT THE PAST FEW RUNS OF THE GFS ARE ABOUT THE SAME...THAT MAY LEAVE WRN WA BETWEEN AREAS OF PRECIP FOR AT LEAST MON AND TUE...BUT ARND MIDWEEK THE WESTERLIES START TO SAG INTO THE AREA. 19 && .AVIATION...AN UPPER LEVEL LOW CENTERED OVER SOUTHEAST BRITISH COLUMBIA AND SOUTHERN ALBERTA WILL REMAIN THROUGH SATURDAY. LOW LEVEL ONSHORE FLOW WILL CONTINUE ACROSS WESTERN WASHINGTON. THE AIR MASS WILL BE WEAKLY UNSTABLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. PUGET SOUND CONVERGENCE ZONE STILL INTACT AT 04Z WITH MOST OF THE SHOWER ACTIVITY CONFINED TO AN AREA FROM PORT TOWNSEND TO STEVENS PASS TO MOUNT RAINIER. EVEN IN THE SHOWER ACTIVITY CEILINGS ARE RUNNING AROUND 3000 FEET. OUTSIDE OF THE CONVERGENCE ZONE CEILINGS GENERALLY IN THE 5000 TO 7000 FOOT RANGE. SHOWER ACTIVITY AND THE CONVERGENCE ZONE WILL DISSIPATE AFTER MIDNIGHT. THE LOW LEVEL FLOW WILL REMAIN ONSHORE THROUGH SATURDAY. MODEL CROSS SECTIONS SHOW THE WINDS ALOFT UP TO 850 MB 10 KNOTS OR LESS. WITH THIS COMBINATION EXPECT A LOWER SC DECK TO FORM IN THE EARLY MORNING HOURS SATURDAY WITH CEILINGS IN THE 2000 TO 3000 FOOT RANGE ESPECIALLY IN THE PUGET SOUND AREA. CEILINGS WILL LIFT INTO VFR ONCE AGAIN BY SATURDAY AFTERNOON. KSEA...CEILINGS IN THE 3500 TO 5000 FOOT RANGE OVERNIGHT LOWERING DOWN TO NEAR 2500 FEET 12Z-15Z SATURDAY. SHOWERS ENDING BY 09Z. WITH THE SHOWERS VARIABLE WINDS INTO THE EARLY MORNING HOURS BECOMING SOUTH 4 TO 8 KNOTS AFTER 12Z AND CONTINUING THROUGH MIDDAY SATURDAY. FELTON && .MARINE...ONSHORE FLOW WILL CONTINUE THROUGH SUNDAY...AS HIGH PRESSURE REMAINS OVER THE OFFSHORE WATERS WITH LOWER PRESSURE EAST OF THE CASCADES. THIS WILL PRODUCE SMALL CRAFT ADVISORY WESTERLIES IN THE CENTRAL STRAIT OF JUAN DE FUCA AND EAST ENTRANCE EACH DAY DURING THE LATE AFTERNOON THROUGH EVENING HOURS. A TROUGH OF LOW PRES WILL MOVE INTO THE OFFSHORE WATERS FROM THE WEST SUNDAY NIGHT THROUGH TUESDAY. ONSHORE FLOW WILL RESUME LATE TUESDAY AS THE TROUGH WEAKENS AND MOVES INLAND. FELTON/13 && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY CENTRAL STRAIT OF JUAN DE FUCA AND EAST ENTRANCE TONIGHT. && WWW.WEATHER.GOV/SEATTLE FOR THE GRAPHICAL FORECAST DISCUSSION...PLEASE GO TO WWW.WRH.NOAA.GOV/SEW/GAFD/LATEST_WEBAFD.HTML
Nearby
Small Craft Advisories in Washington, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.